Alert archive / California / Flash Flood Warnings in 2010
Flash Flood Warning 2, NWS Las Vegas, NV
NWS Las Vegas, NV issued this flash flood warning at Jan 21, 2010, 12:47 PM PST for San Bernardino County, California. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 21, 2010, 12:47 PM PST (20:47 UTC)
- Expired
- Jan 21, 2010, 4:45 PM PST
- In force
- 4 hr
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
- Flood severity
- None
County San Bernardino County, CA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 21, 2:48 PM PST | FLASH FLOOD | 5 Ne Ta-Bravo (Clr19), CA | MUD WAS COVERING ROADS AT FORT IRWIN NORTH OF BARSTOW AND ROADS WERE BEING BARRICATED OFF. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 121 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Mercury/Desert R, NV (KDRA), launched 12:00Z, 8.8 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1506 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- 193 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
632
WGUS55 KVEF 212047
FFWVEF
CAC071-220045-
/O.NEW.KVEF.FF.W.0002.100121T2047Z-100122T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
1247 PM PST THU JAN 21 2010
THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL SAN BERNARDINO COUNTY IN SOUTHEAST CALIFORNIA...
THIS INCLUDES THE CITIES OF...DAGGETT...BARSTOW...
* UNTIL 445 PM PST
* AT 1239 PM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED FLASH FLOODING FROM EXTREMELY HEAVY RAIN IN AND AROUND
THE BARSTOW AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY.
THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY.
TURN AROUND...DONT DROWN.
&&
LAT...LON 3473 11643 3474 11645 3481 11738 3535 11726
3533 11650 3471 11639 3472 11644
$$
SC2 follow-up statements
056
WGUS75 KVEF 212233
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
233 PM PST THU JAN 21 2010
CAC071-220045-
/O.CON.KVEF.FF.W.0002.000000T0000Z-100122T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN BERNARDINO CA-
233 PM PST THU JAN 21 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 PM PST FOR
CENTRAL SAN BERNARDINO COUNTY...
AT 221 PM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE AN AREA OF MODERATE TO HEAVY RAIN IN THE BARSTOW AREA. ONE
RAIN GAGE HAS RECEIVED ONE INCH OF RAINFALL SINCE NOON AND RADAR
ESTIMATES EXCEED TWO INCHES DURING THAT TIME FRAME. AN ADDITIONAL
ONE HALF INCH OF RAINFALL IS POSSIBLE BY 330 PM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 3473 11643 3474 11645 3481 11738 3535 11726
3533 11650 3471 11639 3472 11644
$$
SC734
WGUS75 KVEF 220047
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
447 PM PST THU JAN 21 2010
CAC071-220055-
/O.EXP.KVEF.FF.W.0002.000000T0000Z-100122T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN BERNARDINO CA-
447 PM PST THU JAN 21 2010
...THE FLASH FLOOD WARNING HAS EXPIRED FOR CENTRAL SAN BERNARDINO
COUNTY...
SURFACE OBSERVATIONS INDICATE RAINFALL INTENSITIES HAVE DECREASED
ACROSS THE WARNED AREA DURING THE PAST HOUR.
FAST MOVING SCATTERED SHOWERS WILL CONTINUE ACROSS THE WESTERN SAN
BERNARDINO COUNTY THIS EVENING WITH NO WIDESPREAD FLOODING EXPECTED.
LAT...LON 3473 11643 3474 11645 3481 11738 3535 11726
3533 11650 3471 11639 3472 11644
$$
PIERCEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Jan 21, 8:27 AM PST, 4 hours 20 minutes earlier.
Area forecast discussion, Jan 21, 8:27 AM PST, 4 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
827 AM PST THU JAN 21 2010
.SYNOPSIS...THE FINAL STORM IN THIS SERIES WILL BRING ONE MORE ROUND
OF RAIN AND SNOW TO MUCH OF THE REGION LATE THIS MORNING THROUGH
LATE THIS EVENING. SHOWERS WILL LINGER FRIDAY AND SATURDAY...WITH
LOCALLY HEAVY SNOW SHOWERS POSSIBLE IN THE MOUNTAINS FRIDAY.
GENERALLY DRY WEATHER IS EXPECTED SUNDAY AND MONDAY...THEN ANOTHER
STORM SYSTEM WILL AFFECT THE AREA TUESDAY AND WEDNESDAY.
&&
.UPDATE...A WINTER WEATHER ADVISORY HAS BEEN ISSUED FOR THE
MORONGO BASIN AND EASTERN MOJAVE DESERT ZONES THROUGH MIDDAY. SNOW
LEVELS WERE AROUND 2500 TO 3000 FEET AND WE RECEIVED SEVERAL
REPORTS OF ACCUMULATING SNOW AS LOW AS 3300 FEET. THE SNOW WILL
NOT LAST LONG AS WARMER AIR MOVES IN FROM THE SOUTH AND CAUSES
SNOW LEVELS TO RISE BY MIDDAY AND THIS WILL CHANGE ALL OF THE SNOW
OVER TO RAIN. UPDATED GRIDS AND ZONES HAVE BEEN SENT FOR THIS.
&&
.PREV DISCUSSION... /ISSUED 346 AM PST THU JAN 21 2010/
.SHORT TERM...SATELLITE SHOWS HIGH CLOUDS ENHANCING ALONG AND
SOUTHEAST OF I-15 IN LEFT EXIT REGION OF 185 KT JET STREAK
APPROACHING THE PACIFIC COAST ALONG 30N. STRONG CIRCULATION NEAR 35N
128W WITH LARGE AND EXPANDING ENHANCED CLOUD SHIELD AHEAD OF IT IS
THE CABOOSE IN THIS TRAIN. AS THIS STORM RIDES THE JET STREAK INTO
THE COAST...AN AREA OF TREMENDOUS DIFFLUENCE ALOFT WILL TRAVERSE OUR
CWFA THIS AFTERNOON AND EVENING. THIS WILL SUPPORT WIDESPREAD RAIN
AND SNOW YET AGAIN. ASSOCIATED 980 MB SURFACE LOW WILL LIFT NORTH
THROUGH LAS VEGAS...SUPPORTING STRONG SOUTH WINDS OVER MOHAVE COUNTY
THIS AFTERNOON AND EVENING...SO THE WIND ADVISORY REMAINS IN PLACE.
THE BIGGEST FLY IN THE OINTMENT IS WHERE THE HEAVY RAIN WILL SET UP
THIS AFTERNOON AND EVENING. THE 00Z GFS AND NAM12 BOTH SHIFTED THE
AXIS A HUNDRED MILES OR MORE EAST OF WHERE THEY ADVERTISED IT
YESTERDAY. THE 06Z GFS LOOKS LIKE THE 00Z RUN...BUT THE 06Z NAM12
HAS OSCILLATED BACK TO THE WEST. THE LOCATION OF THIS HEAVY RAIN
AREA WILL MAKE A LOT OF DIFFERENCE IN THE RIVER CRESTS ON FRIDAY.
WITH CRITICAL UNCERTAINTY SO CLOSE TO THE EVENT...FELT THE PRUDENT
COURSE WAS TO LEAVE THE FLOOD WATCH AS IS AND WAIT FOR REALITY TO
SHOW ITSELF BEFORE UPGRADING OR CANCELING. ALSO MADE NO CHANGES TO
THE ONGOING WINTER WEATHER ADVISORY AND WINTER STORM WARNINGS. ONE
CONCERN HERE IS THE HUGE FIELD OF OPEN CELL CUMULUS SEEN OVER THE
PACIFIC IN THE MAIN TROUGH. THIS AIRMASS WILL BE OVER OUR CWFA ON
FRIDAY...AND WILL SUPPORT SIGNIFICANT INSTABILITY SHOWERS. WINTER
WEATHER ADVISORIES MAY BE NEEDED FOR THE MOUNTAIN AREAS AGAIN ON
FRIDAY...AND FLURRIES/LIGHT SNOW SHOWERS MAY BE SEEN AT THE LOWER
ELEVATIONS AS WELL. THE MODELS AGREE ON DELAYING THE EVENTUAL
PASSAGE OF THE TROUGH...SO KEPT SOME LOW CHANCE POPS GOING THROUGH
SATURDAY AFTERNOON IN THE HIGHER TERRAIN BEFORE FINALLY DRYING IT
OUT COMPLETELY SATURDAY NIGHT.
.LONG TERM...SUNDAY MORNING THROUGH THURSDAY...MODELS IN FAIRLY GOOD
AGREEMENT IN THE EXTENDED WITH THE MAJOR DETAILS WITH DIFFERENCES IN
THE DEPTH AND TRACK OF THE NEXT TROUGH TO MOVE THROUGH IN THE
TUESDAY TO WEDNESDAY TIMEFRAME. A RIDGE OVER THE AREA SUNDAY TO
START OUT THE EXTENDED. THE NEXT SYSTEM BEGINS TO MAKE ITSELF FELT
BY MONDAY WITH A MOISTURE PLUME IMPACTING THE SIERRA IN THE
SOUTHWEST FLOW AHEAD OF IT. RESTRICTED POPS TO THE SIERRA THEN AND
THEN SPREAD THEM OUT OVER THE REST OF THE CWA AS THE TROUGH
APPROACHED AND MOISTURE/LIFT OVERSPREAD THE AREA MONDAY NIGHT AND
INTO TUESDAY. THE ECMWF AND GEM HAD A DEEPER SYSTEM THAN THE GFS AS
IT DROPPED IN AND THROUGH THE CWA. IN EITHER CASE THE POPS WOULD
STILL BE AS WIDESPREAD AS FORECAST BUT THE GFS SCENARIO WOULD HAVE
THE NUMBERS LOWER AND WENT WITH A BLEND OF THE TWO IDEAS. WEDNESDAY
WILL SEE A WEST TO EAST CLEARING AD THE SYSTEM DEPARTS AND BY
THURSDAY THERE IS GOOD AGREEMENT ON HAVING A SHORTWAVE RIDGE OVER
THE AREA.
&&
.AVIATION...FOR MCCARRAN...A BIT OF A REPRIEVE FROM THE ACTIVE
WEATHER THIS MORNING BEFORE ANOTHER ROUND OF RAIN MOVES IN THIS
AFTERNOON AND INTO TONIGHT. THIS SHOULD BE THE HEAVIEST RAINS SEEN
THIS WEEK. EXPECT RAIN TO TAPER OFF AROUND MIDNIGHT TONIGHT. IT IS
NOT ENTIRELY OUT OF THE QUESTION TO SEE ISOLATED THUNDERSTORMS IN
THE AREA LATE THIS AFTERNOON AND INTO THE EARLY EVENING WITH THE
BEST CHANCES BEING OVER LOCAL MOUNTAINS AND IN THE DAGGETT CORRIDOR.
EARLY FRIDAY MORNING WILL SEE ANOTHER BREAK BEFORE ANOTHER SHOT AT
RAIN AND A CHANCE FOR THUNDERSTORMS IN THE AREA IN THE AFTERNOON.
FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...THE NEXT STORM WILL HAS BEGUN IMPACTING THE AREA THIS
MORNING AND WILL TRANSITION OVER THE AREA THROUGH FRIDAY MORNING.
EXPECT WIDESPREAD RAIN AND SNOW THROUGH THE ENTIRE REGION WITH LOW
CEILINGS AS THIS SYSTEM SHIFTS EAST. ALTHOUGH A BRIEF BREAK WILL BE
SEEN EARLY FRIDAY...EXPECT MOUNTAIN OBSCURATIONS THROUGH MUCH OF
FRIDAY MORNING. THUNDERSTORMS ARE A POSSIBILITY PRIMARILY SOUTH OF
AN INTERSTATE 15 LINE THIS AFTERNOON AND EARLY EVENING.
&&
.HYDROLOGY....HEAVY RAIN AND POSSIBLY MELTING SNOW PACK TODAY COULD
PUSH SOME RIVERS TO OR ABOVE FLOOD STAGE TOMORROW. THE FORECAST FOR
THE BIG SANDY RIVER NEAR WIKIEUP IS A VERY RAPID RISE ABOVE THE
FLOOD STAGE OF 16 FEET EARLY FRIDAY MORNING...A CREST NEAR 18.5 FEET
FRIDAY MORNING...THEN A RAPID FALL BACK BELOW FLOOD STAGE BY NOON.
THE MUDDY RIVER NEAR GLENDALE IS FORECAST TO RISE RAPIDLY FRIDAY
MORNING...CREST NEAR THE FLOOD STAGE OF 15 FEET FRIDAY
AFTERNOON...THEN RAPIDLY FALL. THE PRECIPITATION FORECAST IS THE BIG
QUESTION AS THE MODELS CANNOT AGREE ON WHERE THE HEAVIEST PRECIP
WILL FALL. WITH THAT IN MIND...KEPT THE FLOOD WATCH INTACT AND WILL
WATCH TO SEE HOW REALITY UNFOLDS.
&&
.VEF WATCHES/WARNINGS/ADVISORIES...
NV...WINTER WEATHER ADVISORY UNTIL 4 AM PST FRIDAY FOR NVZ014-015.
WINTER STORM WARNING UNTIL 4 AM PST FRIDAY FOR NVZ018-019.
FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR NVZ016.
AZ...FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR AZZ001-003.
WIND ADVISORY UNTIL 11 PM MST THIS EVENING FOR AZZ001-003.
CA...WINTER STORM WARNING UNTIL 10 PM PST THIS EVENING FOR CAZ519-521.
WINTER WEATHER ADVISORY UNTIL NOON PST TODAY FOR CAZ524-525.
&&
UPDATE...STACHELSKI
PREVIOUS...MORGAN/JACQUES
HTTP://WEATHER.GOV/LASVEGASHazardous weather outlook, Jan 21, 4:23 AM PST, 8 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 423 AM PST THU JAN 21 2010 CAZ519-521-220800- EASTERN SIERRA SLOPES-WHITE MOUNTAINS OF INYO COUNTY- 423 AM PST THU JAN 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CALIFORNIA. .DAY ONE...TODAY AND TONIGHT HEAVY SNOW WILL RETURN LATE THIS MORNING. A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 PM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SNOW SHOWERS WILL LINGER FRIDAY AND SATURDAY. ANOTHER STORM WILL BRING MORE SNOW MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS WILL BE NEEDED TODAY. AZZ001-003-220800- NORTHWEST PLATEAU-NORTHWEST DESERTS- 523 AM MST THU JAN 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA. .DAY ONE...TODAY AND TONIGHT HEAVY RAIN AND GUSTY WINDS ARE EXPECTED THIS AFTERNOON AND EVENING. A WIND ADVISORY WILL BE IN EFFECT FROM 11 AM THIS MORNING TO 11 PM THIS EVENING...AND A FLOOD WATCH WILL ALSO GO INTO EFFECT AT 11 AM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY HEAVY RAIN WILL TAPER OFF EARLY FRIDAY MORNING...BUT THE BIG SANDY RIVER IS EXPECTED TO CREST ABOVE FLOOD STAGE DURING THE DAY FRIDAY. THE FLOOD WATCH WILL REMAIN IN EFFECT THROUGH FRIDAY AFTERNOON. SHOWERS WILL LINGER FRIDAY AND SATURDAY...THEN ANOTHER STORM WILL BRING MORE RAIN TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS WILL BE NEEDED TODAY AND TONIGHT. NVZ018-019-220800- SHEEP RANGE-SPRING MOUNTAINS- 423 AM PST THU JAN 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT HEAVY SNOW WILL RETURN AROUND MIDDAY TODAY. A WINTER STORM WARNING REMAINS IN EFFECT THROUGH 4 AM FRIDAY MORNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SNOW WILL TAPER OFF EARLY FRIDAY MORNING. SNOW SHOWERS WILL LINGER FRIDAY AND SATURDAY...THEN ANOTHER STORM WILL BRING MORE SNOW TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS WILL BE NEEDED TODAY AND TONIGHT. NVZ014-015-220800- ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY- 423 AM PST THU JAN 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT SNOW WILL RETURN THIS AFTERNOON. A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 AM FRIDAY MORNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SNOW WILL TAPER OFF EARLY FRIDAY MORNING. SNOW SHOWERS WILL LINGER FRIDAY AND SATURDAY...THEN ANOTHER STORM WILL BRING MORE RAIN AND SNOW TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS WILL BE NEEDED TODAY AND TONIGHT. NVZ016-220800- NORTHEAST CLARK COUNTY- 423 AM PST THU JAN 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT HEAVY RAIN IS EXPECTED THIS AFTERNOON AND EVENING. A FLOOD WATCH WILL GO INTO EFFECT AT 10 AM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY HEAVY RAIN WILL TAPER OFF EARLY FRIDAY MORNING...BUT THE MUDDY RIVER IS EXPECTED TO CREST NEAR FLOOD STAGE FRIDAY AFTERNOON. THE FLOOD WATCH WILL REMAIN IN EFFECT THROUGH FRIDAY AFTERNOON. SHOWERS WILL LINGER FRIDAY AND SATURDAY...THEN ANOTHER STORM WILL BRING MORE RAIN TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS WILL BE NEEDED TODAY AND TONIGHT. AZZ002-036-CAZ520-522>527-NVZ017-020>022-220800- LOWER COLORADO RIVER VALLEY-LAKE MEAD NATIONAL RECREATION AREA- OWENS VALLEY-DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- WESTERN CLARK AND SOUTHERN NYE COUNTY-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- 423 AM PST THU JAN 21 2010 /523 AM MST THU JAN 21 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT VALLEY RAIN AND MOUNTAIN SNOW WILL OVERSPREAD THE AREA TODAY AND CONTINUE THROUGH THIS EVENING BEFORE TAPERING OFF TO SHOWERS OVERNIGHT. LOCALLY HEAVY RAIN AND SNOW WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SHOWERS WILL LINGER FRIDAY AND SATURDAY...THEN ANOTHER STORM WILL BRING MORE RAIN AND SNOW TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS WILL BE NEEDED TODAY AND TONIGHT. MORGAN
In the hours before
Local storm report, Jan 21, 7:34 AM PST, 5 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
734 AM PST THU JAN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM SNOW 3 ENE YUCCA VALLEY 34.13N 116.39W
01/21/2010 M1.0 INCH SAN BERNARDINO CA TRAINED SPOTTER
A SPOTTER REPORTED ONE INCH OF SNOW IN YUCCA VALLEY AT AN
ELEVATION OF AROUND 3300 FEET. SNOW STARTED FALLING AT
645 AM TODAY.
&&
STACHELSKILocal storm report, Jan 21, 7:49 AM PST, 4 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
749 AM PST THU JAN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM HEAVY SNOW 9 W MOUNTAIN SPRINGS RA 36.03N 115.68W
01/20/2010 M15.0 INCH CLARK NV PUBLIC
LAS VEGAS SKI AND SNOWBOARD RESORT 15.0 INCHES OF NEW
SNOW AT AN ELEVATION OF 8852 FEET. THE SNOW LIKELY BEGAN
AROUND NOON WEDNESDAY AND ENDED AROUND 1030 PM. START AND
END TIMES ARE ESTIMATED BASED ON WEB CAMS...RADAR AND
SATELLITE.
&&
STACHELSKILocal storm report, Jan 21, 7:52 AM PST, 4 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
752 AM PST THU JAN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0744 AM SNOW 2 W YUCCA VALLEY 34.12N 116.46W
01/21/2010 M1.0 INCH SAN BERNARDINO CA TRAINED SPOTTER
A SPOTTER REPORTED 1.0 INCH OF SNOW IN YUCCA VALLEY WITH
ONE QUARTER MILE VISIBILITY. ELEVATION AROUND 3200 FEET.
&&
STACHELSKILocal storm report, Jan 21, 11:33 AM PST, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1133 AM PST THU JAN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM SNOW DYER 37.62N 118.03W
01/20/2010 M3.0 INCH ESMERALDA NV CO-OP OBSERVER
THE THIRD STORM THIS WEEK BROUGHT 3.0 INCHES OF NEW SNOW
TO DYER AT AN ELEVATION OF 4899 FEET.
1030 PM HEAVY SNOW 2 SW MT. CHARLESTON 36.26N 115.64W
01/20/2010 M14.0 INCH CLARK NV CO-OP OBSERVER
THE THIRD IN A SERIES OF STORM SYSTEMS BROUGHT 14.0
INCHES OF NEW SNOW TO MOUNT CHARLESTON AT AN ELEVATION OF
7600 FEET FROM AROUND NOON WEDNESDAY THROUGH 1030 PM
WEDNESDAY.
1030 AM SNOW 7 N I-40 AT FORT ROCK 35.29N 113.37W
01/21/2010 M8.5 INCH MOHAVE AZ CO-OP OBSERVER
A STORM TOTAL OF 8.5 INCHES OF SNOW WAS MEASURED AT
DIAMOND M RANCH AT AN ELEVATION OF 5480 FEET SINCE LAST
EVENING. SNOW WAS STILL FALLING AT THE TIME OF THIS
REPORT.
1107 AM SNOW HUALAPAI MOUNTAIN 35.10N 113.89W
01/21/2010 M9.0 INCH MOHAVE AZ PARK/FOREST SRVC
9.0 INCHES OF SNOW FELL SINCE YESTERDAY EVENING AT AN
ELEVATION OF 6600 FEET. SNOW WAS STILL FALLING.
1111 AM SNOW BIG PINE 37.17N 118.29W
01/21/2010 M1.0 INCH INYO CA TRAINED SPOTTER
SNOW STARTED FALLING IN BIG PINE 930 AM AND BEGAN TO
ACCUMULATE AT 1030 AM TODAY WITH ONE INCH MEASURED SO FAR
AT AN ELEVATION OF AROUND 4000 FEET.
&&
STACHELSKIThe office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 20, 6:46 PM PST | Areal Flood Advisory | VEF | San Bernardino | 119 min |
| Jan 20, 7:36 PM PST | Areal Flood Advisory | VEF | San Bernardino | 84 min |
| Jan 20, 8:41 PM PST | Areal Flood Advisory | VEF | San Bernardino | 109 min |
| Jan 21, 8:57 AM PST | Areal Flood Advisory | VEF | San Bernardino | 12 hr |
| Jan 21, 12:44 PM PST | Flash Flood Warning | VEF | San Bernardino | 4 hr |
| Jan 21, 1:25 PM PST | Flash Flood Watch | VEF | San Bernardino | 8 hr |
| Jan 21, 3:48 PM PST | Flash Flood Warning | VEF | San Bernardino | 117 min |
Nearby
Flash Flood Warnings in California, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.